Any help? I have 쓴, 쓰라린 taste.

I used to it 피자 (ham and cheese flavor) before I take medication. It's an antibacterial medication (550 mg) for my tonsillitis. I take it after eating pizza. After a few 분 I taste 쓴, 쓰라린 and it's annoying. I experienced it until now. Does anybody know why this happened? If 당신 can't answer, it's just okay. I'm only conscious and curious.
 WhiteMaggie posted over a year ago
next question »

랜덤 답변

Kragfan1910 said:
It may have had a reaction with a chemical in the pizza. I can't tell 당신 any 더 많이 than that without a good understanding of the exact chemical in the medication, and I would need a pharmaceutical degree for that.
select as best answer
posted over a year ago 
*
Thanks for the help!
WhiteMaggie posted over a year ago
shaneoohmac13 said:
I HAVE NO IDEA BUT TRY SOME 초콜릿 우유 WHEN U TAKE UR MEDICATION AFTER U EAT 피자
select as best answer
 I HAVE NO IDEA BUT TRY SOME 초콜릿 우유 WHEN U TAKE UR MEDICATION AFTER U EAT 피자
posted over a year ago 
*
It's a good idea but nothing helps yeah nothing!!
flightFlora posted over a year ago
*
OOOH MAN I'AM SORRY 2 HEAR THAT
shaneoohmac13 posted over a year ago
*
not me anymore I'm free from tonsils!
flightFlora posted over a year ago
flightFlora said:
I have used antibiotics for my tonsils before my operation and I know it taste so so bad
it's normal I mean this happens all the time when 당신 take pills 또는 specially syrup yakk
you'll be fine after few 분 또는 an 시간
select as best answer
posted over a year ago 
next question »